Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Effects of too much potassium

Premium Questions

Dr. Anshul Varshney MD

Hi. I like to tell me about Potassium Gluconate . sidefect ? Thank you ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr. Anshul Varshney MD

I was informed that I have High Potassium. Not sure what this is. What causes it and what effects it may have. ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr. Pavan Kumar Gupta MD

I Just had a blood test my Potassium level was 5.5 Is this high or low?? I have back surgery scheduled XXXXXXX 16th will this effect this? What can I do to get it back within normal range will I still ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Binu Parameswaran Pillai MD

told that my potassium was low and prescribed Slow K 600 mg, 2 tablets daily. I have been taking those ... potassium somewhat regularly since I got sick. I still haven't taken my metformin. I have been... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)
Dr. V. Kumaravel MD

Hi I am a diabetic and hypertensive male 43 yrs old. I'm also diagnosed with Diabetic neuropathy and have a low serum Pottassium level (3.1). My Doc has suggested (today), Nebicard; Xirtam 40mg, Dytor Plus, Remylin D and... View answer

Answered by : Dr. V. Kumaravel ( Endocrinologist)

Public Forum Discussions

Dr. Ilir Sharka MD

how long does a potassium would take an effect to the body? just like eating a banana...do i have to wait for how many weeks before i can say that it really has an effect on somehow lowering the blood ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Karen Steinberg MD

concern is: his potassium levels were always normal. What effect did this overdose of potassium have on him and what effect happened by not taking potassium citrate for prevention of the... View answer

Answered by : Dr. Karen Steinberg ( Internal Medicine Specialist)
Dr. Sujeet N Charugulla MD

Hi. My 55 year old boyfriend has just been diognised with hyperkalemia (potassium defeciency). Will this affect his sexual performance? ... View answer

Answered by : Dr. Sujeet N Charugulla ( General & Family Physician)
Dr. Saranya Ramadoss MD

i m married since 2004,i have 1 doughter.m patient of hypertension and using tablet losartin potassium 50mg and atenolol 50mg daily,kindly tell me that these medicen effect fertility and if effect ... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr. Hardik Sanghvi MD

Recently my potassium has been checked twice, ( the first time in routine check up, the second time in a follow up to a high potassium reading. Both times it was 5.5. I was also told that my thyroid was bad ... View answer

Answered by : Dr. Hardik Sanghvi ( Pathologist and Microbiologist)

Mobile Questions and Answers

Dr. Sanjay Kumar Kanodia MD

Hi, Diclofenac potassium is a NSAIDs type of medicine. It is basically used in all types of pain conditions. It should be taken after meals and never empty stomach as can cause hyper-acidity. It should not be taken...

Dr.     Sameer Kumar MD

timolol eye drops are used in very low dose schedule and hence cannot cause noticeable change in the potassium levels. Regards

Dr. P. T. Patil MD

Hello Thanks for query. Your tiredness is likely to be due to low Potassium levels.However you need to check it again to confirm whether it is really low because level of potassium goes down whenever there...